# SDR SWIA20231229008

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 41,644 hours, 41,130 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WINDOW HEAT CAUTION IN FLIGHT.  QRH DID NOT CLEAR THE MESSAGE. (FILED CLOSED)REMOVED AND REPLACED (LEFT WINDOW SIDE) WINDSHIELD AND SIDE HEATER CONTROLLER IN REFERENCE TO CRJ 200 AMM 30-41-01. PERFORMED OPS CHECK IN REFERENCE TO CRJ 200 AMM 30-41-01, OPS CHECK GOOD AND NO CATION MESSAGES AT THIS TIME.
